question-icon

Suggest treatment for severe abdominal pain, bloating and diarrhea

default
Posted on Thu, 5 May 2016
Question: Last 3 days burning sensation while eating, after meal 30 minutes or less severe pain in stomach to back, gas, bloating, diahierra. This morning feces is light yellow green.
doctor
Answered by Dr. Shoaib Khan (36 minutes later)
Brief Answer:
?? Currently suspecting a duodenal ulcer, needs confirmation

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help. Speaking about your stool first; yellowish green stool is most probably a result of your stool moving through your intestines too fast. This happens when the individual is suffering from diarrhoea, during which the bile (produced by the gall bladder) does not have sufficient amount of time to break down completely, which causes its natural colour (yellowish green) to appear in the stool.

This can happen simply due to the diarrhoea, or even when green leafy vegetables, iron supplements, or coloured drinks are consumed.

But as you have other symptoms accompanying the diarrhoea, like burning sensation, heart burn, stomach pain about 30 minutes after a meal, abdominal bloating; I strongly suspect an ulcer (possibly in the duodenum).

If you do not mind me asking, could you tell me if you experienced such symptoms even in the past? If so, then this is most probably a chronic condition like an ulcer. I would thus recommend an endoscopy for the upper gastrointestinal tract (GIT). This along with a blood evaluation will help confirm the cause and also direct treatment.

I hope I have explained things in a manner best understood by you. Please feel free to write back to me for any further clarifications, I would be more than happy to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan (48 minutes later)
Dr Shoaib XXXXXXX : Yes this has been occurring off and on for 6-8 months or more. Thank you for evaluation, I have suspected this for a while now, but, my regular physician retired and his replacement has not fulfilled my needs.
doctor
Answered by Dr. Shoaib Khan (12 hours later)
Brief Answer:
I am sorry to hear that, it is indeed unfortunate some doctors are that way

Detailed Answer:
Hello once again ma'am.

I am sorry to hear about the negligence or poor quality of the new physician; but your symptoms are quite straight forward and your doctor should have seen that by now

Either way, if you can change your doctor then please do so, if not then just request the current one to go about an upper GI endoscopy which should provide us with all the information we need. Once this is confirmed, you can either ask your doctor for the medications or write to me and I can give you the list of medications you need, but the problem with that is the fact that you cannot get your hands on those medications without a doctors prescription from the same region; so do try and convince your doctor to help you with that.

For any information, clarification, guidance, or even just to hear you out, you can always rely on me. I am always here for you ma'am.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for severe abdominal pain, bloating and diarrhea

Brief Answer: ?? Currently suspecting a duodenal ulcer, needs confirmation Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I have gone through your query with diligence and would like you to know that I am here to help. Speaking about your stool first; yellowish green stool is most probably a result of your stool moving through your intestines too fast. This happens when the individual is suffering from diarrhoea, during which the bile (produced by the gall bladder) does not have sufficient amount of time to break down completely, which causes its natural colour (yellowish green) to appear in the stool. This can happen simply due to the diarrhoea, or even when green leafy vegetables, iron supplements, or coloured drinks are consumed. But as you have other symptoms accompanying the diarrhoea, like burning sensation, heart burn, stomach pain about 30 minutes after a meal, abdominal bloating; I strongly suspect an ulcer (possibly in the duodenum). If you do not mind me asking, could you tell me if you experienced such symptoms even in the past? If so, then this is most probably a chronic condition like an ulcer. I would thus recommend an endoscopy for the upper gastrointestinal tract (GIT). This along with a blood evaluation will help confirm the cause and also direct treatment. I hope I have explained things in a manner best understood by you. Please feel free to write back to me for any further clarifications, I would be more than happy to help. Best wishes.